Israel Journal of Mathematics

, Volume 55, Issue 3, pp 257–266

A remark on regularization in Hilbert spaces

  • J. M. Lasry
  • P. L. Lions
Article

Abstract

We present here a simple method to approximate uniformly in Hilbert spaces uniformly continuous functions byC1,1 functions. This method relies on explicit inf-sup-convolution formulas or equivalently on the solutions of Hamilton-Jacobi equations.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University 1986

Authors and Affiliations

  • J. M. Lasry
    • 1
  • P. L. Lions
    • 1
  1. 1.CeremadeUniversité Paris - DauphineParis Cedex 16France

Personalised recommendations